Sores Like Thrush In The Opening Of The Penis After Masturbating?

Illustration of Sores Like Thrush In The Opening Of The Penis After Masturbating?
Illustration: Sores Like Thrush In The Opening Of The Penis After Masturbating? walkin-clinic.co.uk

Hello. R nI want to ask. R nPreviously I have never had sex with anyone. It’s just that I have a bad habit of masturbation. Recently I was shocked because my penis hole had a sore like a canker sores. I tried to clean it with warm water for a week but it only disappeared a little, but it came back after I masturbated. What disease is that? Because I’m afraid it’s a serious illness? Then how do I fix it? It doesn’t actually hurt. It only hurts after masturbation and the pain goes away after a few hours …

1 Answer:

Hello Andika833, Thank you for the question.

A wound on the penis can be caused by:

abrasions, for example, after masturbation, irritation, for example due to soap or clothing detergent, contact dermatitis, balanitis, for example due to bacterial or fungal infections, requires direct examination by a doctor to ascertain the cause of this complaint and to find out if this condition needs more attention. Please consult your doctor immediately. The doctor needs to ask more about this complaint and perform an examination of your penis. After knowing the cause, the new doctor can determine the next treatment.

Meanwhile, please keep your genital area clean. Clean your penis with a mild soap. Avoid wearing tight pants and change your underwear every day. Avoid masturbation until you have consulted your doctor.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

Risk Of Being Infected With Toxoplasmosis With A History Of Miscarriage Due To Mumps?

Risk Of Being Infected With Toxoplasmosis With A History Of Miscarriage Due To Mumps?

(11 months ago)

Hello, in March I had a miscarriage due to Mumps. Is there any chance that I may have toxo? The doctor advised me to have a check, but I haven’t done it yet. Now I am pregnan...

Dizziness After Taking Alprazolam?

Dizziness After Taking Alprazolam?

(1 year ago)

Good evening, I have GAD or generalized anxiety disorder. During the past week, almost every day felt anxious. I consulted a psychiatrist and was prescribed atarax. This is my firs...

Mylanta And Amoxilin Together?

Mylanta And Amoxilin Together?

(1 year ago)

My night is Titin. These days, the stomach often hurts. Checked it and it’s magh. But getting here is getting sicker even though I’ve already taken various magh drugs. ...

Leave a Reply

Your email address will not be published. Required fields are marked *